# SDR QXEA0003352

- Difficulty date: December 20, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 37,838 hours, 47,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - MID CABIN OVERHEAD EXIT SIGN FOUND TO HAVE INOPERATIVE LAMPS. REMOVED AND REPLACED EXIT SIGN ASSEMBLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
